Keywords (1)

Academic
Publications
Quasicontinuous functions on product spaces

Quasicontinuous functions on product spaces,10.1215/S0012-7094-61-02804-6,Duke Mathematical Journal,N. F. G. Martin

Quasicontinuous functions on product spaces   (Citations: 10)
BibTex | RIS | RefWorks Download
Journal: Duke Mathematical Journal - DUKE MATH J , vol. 28, no. 1961, pp. 39-43, 1961
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
    • ...Quasicontinuity of real-valued separately continuous functions of two variables has been studied very frequently in connection with the existence of points of joint continuity for such functions (see Martin [29], Mibu [30], Piotrowski [36])...

    Dušan Holýet al. Quasicontinuous functions, minimal usco maps and topology of pointwise...

    • ...In addition, we improve the result on the joint quasicontinuity of separately quasicontinuous mappings obtained by Martin in [11]...

    V. K. Maslyuchenkoet al. Joint Continuity and Quasicontinuity of Horizontally Quasicontinuous M...

    • ...(Martin [8], compare Kempisty [l]) if for every x e X and for every neighborhood U of...

    J. P. Leeet al. Another note on Kempisty's generalized continuity

    • ...Kempisty's ideas have been developed, subsequently by N. F. G. Martin [4], T. Neubrunn [5], and the second-named author [8]~...
    • ...The considered class of functions is logically intermediate between continuous and quasi-continuous [4] functions...
    • ...Let us recall that a function ] :X~ Y is said to be quasi-continuous ([4], [2]) if for every xEX and for every neighborhood U of x and for every neighborhood V of ] (x), we have: U N Int ] -1 (V) ~ O...
    • ...Following N. F. G. Martin ([4]), [2]) we say that a function /:XXY---, Z (X, Y and Z are arbitrary spaces) is quasi-continuous with respect to x if for every (x, y) in X Y, for every neighborhood U of (x,y) and for every...

    J. P. Leeet al. On kempisty's generalized continuity

    • ...In this paper we will restrict ourselves to functions/: Io_~>R eyen though some theoiJems below" are valid in more general spaces in view of [3J (see also [7])...

    C. J. Neugebauer. Blumberg sets and quasi-continuity

Sort by: